Article citationsMore>>

L. Zhu and M. Zhao, “Dynamic Complexity of a HostParasitoid Ecological Model with the Hassell Growth Function for the Host,” Chaos, Solitons & Fractals, Vol. 39, No. 3, 2009, pp. 1259-1269.

has been cited by the following article:

Follow SCIRP
Twitter Facebook Linkedin Weibo
Contact us
WhatsApp +86 18163351462(WhatsApp)
Click here to send a message to me 1655362766
Paper Publishing WeChat
Free SCIRP Newsletters
Copyright © 2006-2023 Scientific Research Publishing Inc. All Rights Reserved.